MathSciNet Relay Station
MathSciNet bibliographic data
MR2372959 92C20 (45D05 60H10 60H30 62M09)
Paninski, Liam; Haith, Adrian; Szirtes, Gabor Integral equation methods for computing likelihoods and their derivatives in the stochastic integrate-and-fire model. J. Comput. Neurosci. 24 (2008), no. 1, 69–79.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement